# SDR SWAA013143

- Difficulty date: November 19, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 48,312 hours, 47,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EMERGENCY EXIT BULL NOSE LIGHT LOOSE AT ROW NR 3 ABC.  SECURED LIGHT PER MM.
